# SDR DXTA2022092671140

- Difficulty date: September 26, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 120
- Aircraft serial: 680A0179
- Aircraft time: 3,508 hours, 2,287 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHT SWITCH: WITH BATTERIES CONNNECTED AND BATT SWITCHES OFF, EMER LIGHTS WERE NOT OPERATIONAL WITH THE EMER LTS SWITCH IN THE ARM POSITION. // SIGNOFF// ARRIVED AT AIRCRAFT & VERIFIED CREW DISCREPANCY. PERFORMED BATTERY CHARGING PROCEDURE IAW
TC-FLT-33-1001, DURING THE CHARGING PROCEDURE THE FWD LIGHTS ILLUMINATED, INDICATING THE G SWITCH WAS TRIPPED. GAINED ACCESS TO THE G SWITCH & RESET AS REQUIRED & CONTINUED WITH THE CHARGING PROCEDURE. PERFORMED THE DISCHARGE PROCEDURE PER THE TASK CARD & ALL BATTERY PACKS PASSED THE TEST & ARE AIRWORTHY PER CMM 33-50-03. PERFORMED THE POST TEST CHARGING PROCEDURE EMERGENCY LIGHTS CHECK GOOD IAW CE-680A MM 33-50-00.
